# SDR CA030218011

- Difficulty date: February 11, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Failed
- Location: Accesory
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE SUFFERED AN IFSD AND WAS REMOVED AND RETURNED FOR INVESTIGATION.  CUSTOMER SUSPECTED AN AGB BALL LOCK FAILURE.   ENGINE WAS FOUND TO HAVE SIGNIFICANT DAMAGE INSIDE THE AGB WITH MANY GEARSHAFTS & MUTILATED TEETH & INPUT DRIVE FLANGED BEARING COMPLETELY DESTROYED.
